# SDR IXXA08SMN077S

- Difficulty date: February 14, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2537716
- Condition: Cracked
- Location: Fuselage
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT FRAME LOWER FLANGE CRACKED AT STATION 480.000 LONGERON 34 RIGHT.  REMOVED DAMAGED AREA.  FABRICATED NEW FRAME SEGMENT, SPLICES, ANGLES.  HEAT TREATED EXTRUSION FRAME SEGMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 53-2-0 FIGURE 2 SHEET 1, 2, 6, DC8 SRM 53-4-1 FIGURE 40 SHEET 14-15, DC8 SRM 51-2-0 FIGURE 50 SHEET 49A, DC8 SRM 53-2-0 FIGURE 2 SHEET 7-8, T/R NR 53-110 DATED 11-10-00, DC8 SRM 51-1-1 PAGE 1, 13, 17, AND DC8 SRM 51-1-8B.
